JOURNAL BROWSE
Search
Advanced SearchSearch Tips
M-INJECTIVITY AND ASYMPTOTIC BEHAVIOUR
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
M-INJECTIVITY AND ASYMPTOTIC BEHAVIOUR
Toroghy, H.-Ansari;
  PDF(new window)
 Abstract
Let R be a commutative Noetherian ring and M an R-module. In this paper we will consider the asymptotic behaviour of ideals relative to an R-module E which is M-injective.
 Keywords
M-injectivity;asymptotic behaviour;associated primes;attached primes;
 Language
English
 Cited by
 References
1.
Frank W. Anderson and Kent R. Fuller, Categories of Modules (second edition), Springer-Verlag New York, 1992.

2.
H. Ansari-Toroghy and R. Y. Sharp, Asymptotic behaviour of ideals relative to injective modules over commutative Noetherian rings, Proc. Edinb. Math. Soc. 34 (1991), no. 2, 155-160. crossref(new window)

3.
N. Bourbaki, Commutative Algebra, Addison-Wesley, Reading Mass., 1972.

4.
N. Brodmann, Asymptotic stability of Ass( M/$I^{n}$M), Proc. Amer. Math. Soc. 74 (1979), 16-18 crossref(new window)

5.
I. G. Macdonald, Secondary representation of modules over a commutative ring, Symp. Math. XI (1973), 23-43.

6.
E. Matlis, Injective modules over Noetherian rings, Pacific J. Math. 8 (1958), 511-528. crossref(new window)

7.
L. Melkerson and P. Schenzel, Asymptotic attached prime ideals related to injective modules, Comm. Algebra 20 (1992), no. 2, 583-590. crossref(new window)

8.
R. Y. Sharp, A method for study of Artinian modules, with an application to asymptotic behaviour, In "Commutative Algebra, Math Sience Research lnst. Publ. No. 15." Springer- Verlag, New York, 1989, pp. 443-465.

9.
S. Yassemi, Coassociated primes, Comm. Algebra 23 (1995), 1473-1498. crossref(new window)

10.
S. Yassemi, Coassociated primes of modules over a commutative ring, Math. Scand. 80 (1997), 175-187.